MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH MULTIBASE AB EV 4.8 30° -1.5MM; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS MANUFACTURING GMBH MULTIBASE AB EV 4.8 30° -1.5MM; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 26186
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported a failed abutment without further information.
 
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction, but due to insufficient information it is unclear whether this could have possibly caused or contributed to a serious injury.Product return and additional information is requested and will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.

Brand Name
MULTIBASE AB EV 4.8 30° -1.5MM
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24338119
Report Number3013111692-2026-05987
Device Sequence Number18580499
Product Code NHA
UDI-Device Identifier07392532185786
UDI-Public07392532185786
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K163350
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number26186
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/19/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown